# SDR DALA2016051904045

- Difficulty date: May 19, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 27,870 hours, 18,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1159
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE GOUGE / DENT 3" X 8" BS 1159, STR 19-20L .0625" DEEP.  BLENDED IAW SRM 53-01-01. ACCOMPLISHED HFEC IAW NDT/SPM 06-10-01.001, NO CRACKS NOTED. ACCOMPLISHED INTERNAL GVI, NO DAMAGE NOTED.  ACCOMPLISHED UT INSPECTION IAW NDT/SPM 04-00-03. ALODINE AND PRIMED; IDENTIFIED AS ENGINEERING APPROVED IAW ER/A 547070-14.  ASSOCIATED ER/A 00-547070 ADDED FOR AC 9562.
